# SDR AWXA200200236

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 53,774 hours, 34,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY ESCAPE PATH LIGHT HAS BROKEN WIRE AT EMERGENCY LIGHT ASSEMBLY ON SEAT 4 L/H. MAINTENANCE REPAIRED WIRE WITH BUTT SPLICE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 L/H, FUNCTIONAL TEST WAS GOOD IAW T/C A1C33006.
